AbstractRead PDF

JEES.,   Volume(1) - Issue(1), 2015
pp 1-10,   http://dx.doi.org/10.18831/djeee.org/2015011001

A New Model Order Reduction for Linear Continuous Time Interval Systems

M Siva Kumar;Gulshad Begum

Abstract

This paper presents a new method for order reduction of linear continuous time interval systems. This method is based on Stability equation method, Pade approximation and Kharitonov’s theorem. The reduced order interval model is determined by using Kharitonov’s polynomials which makes use of Kharitonov’s theorem and general form of Stability equation method for denominator while Pade approximation is used for numerator coefficients. This method generates stable reduced order model if the original higher order system is stable. The proposed method is illustrated with the help of typical numerical example considered from the literature.

Keywords

Interval system, Model order reduction, Stability equation method, Pade approximation, Kharitonov’s theorem.

Received
28/08/2015
, Accepted
12/10/2015
Downloaded
605
, Viewed
9